mental-health-icon
Stiffness of head
I am taking zipsydone 20mg in the morning as well as in the night.for the past 20 days I stopped taking in the morning and at at night I took the tablet.but I am feeling something spinning on my right head and my left side head became very stiff including the brain portion.my side of the left cheek near my ear ,I feel that it has been flat sometimes.now I am again taking the tablet in the morning. What is the problem. Will I get all right .can you please explain me what are these symptoms on.thank you.
110 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Priyadarshi Srivastava
Psychiatrist 6 yrs exp Lucknow
First you have to tell, the symptoms for which you were Prescribed zipsydon which is an antipsychotics. These symptoms may be part of the Illness or side effects of the drug.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.